Tài liệu tham khảo |
Loại |
Chi tiết |
[1] T. Abualrub, A. Ghrayeb, and R. Oehmke (2004), A mass formula and rank of Z 4 cyclic codes of length 2 e , IEEE Trans. Inform.Theory 50, 3306-3312 |
Sách, tạp chí |
Tiêu đề: |
A mass formula and rank of Z 4 cyclic codes of length 2 e |
Tác giả: |
T. Abualrub, A. Ghrayeb, R. Oehmke |
Nhà XB: |
IEEE Trans. Inform. Theory |
Năm: |
2004 |
|
[4] E. R. Berlekamp (1984),"Algebraic Coding Theory", Aegan Park Press |
Sách, tạp chí |
Tiêu đề: |
Algebraic Coding Theory |
Tác giả: |
E. R. Berlekamp |
Năm: |
1984 |
|
[5] S. D. Berman (1967), Semisimple cyclic and Abelian codes. II, Kibernetika (Kiev) 3, 21-30 (Russian). English translation: Cyber- netics 3, 17-23 |
Sách, tạp chí |
Tiêu đề: |
Semisimple cyclic and Abelian codes. II |
Tác giả: |
S. D. Berman |
Nhà XB: |
Kibernetika (Kiev) |
Năm: |
1967 |
|
[8] A. Bonnecaze and P. Udaya (1999), Decoding of cyclic codes over F 2 + u F 2 , IEEE Trans. Inform. Theory 45, 2148-2157 |
Sách, tạp chí |
Tiêu đề: |
Decoding of cyclic codes over F 2 + u F 2 |
Tác giả: |
A. Bonnecaze, P. Udaya |
Nhà XB: |
IEEE Trans. Inform. Theory |
Năm: |
1999 |
|
[10] E. Byrne and P. Fitzpatrick (2002), Hamming metric decoding of alternant codes over Galois rings, IEEE Trans. Inform. Theory 48, 683-694 |
Sách, tạp chí |
Tiêu đề: |
Hamming metric decoding of alternant codes over Galois rings |
Tác giả: |
E. Byrne, P. Fitzpatrick |
Nhà XB: |
IEEE Trans. Inform. Theory |
Năm: |
2002 |
|
[11] E. Byrne (2001), Lifting decoding schemes over a Galois ring, Applied algebra, algebraic algorithms and Error-Correcting Codes (Melbourne, 2001), Lecture Notes in Comput. Sci. 2227, 323-332 |
Sách, tạp chí |
Tiêu đề: |
Lifting decoding schemes over a Galois ring |
Tác giả: |
E. Byrne |
Nhà XB: |
Lecture Notes in Comput. Sci. |
Năm: |
2001 |
|
[18] I. Constaninescu and W. Heise (1997), A metric for codes over residue class rings of integers, Problemy Peredachi Informatsii 33, 22-28 |
Sách, tạp chí |
Tiêu đề: |
A metric for codes over residue class rings of integers |
Tác giả: |
I. Constaninescu, W. Heise |
Nhà XB: |
Problemy Peredachi Informatsii |
Năm: |
1997 |
|
[19] I. Constaninescu, W. Heise and T. Honold (1996), Monomial ex- tensions of isometries between codes over Z m , Proceedings of the 5 th International Workshop on Algebraic and Combinatorial Cod- ing Theory (ACCT’96), Unicorn Shumen, 98-104 |
Sách, tạp chí |
Tiêu đề: |
Monomial extensions of isometries between codes over Z m |
Tác giả: |
I. Constaninescu, W. Heise, T. Honold |
Nhà XB: |
Proceedings of the 5th International Workshop on Algebraic and Combinatorial Coding Theory (ACCT’96) |
Năm: |
1996 |
|
[22] G. Falkner, B. Kowol, W. Heise, E. Zehendner (1979), On the ex- istence of cyclic optimal codes, Atti Sem. Mat. Fis. Univ. Modena 28, 326-341 |
Sách, tạp chí |
Tiêu đề: |
On the existence of cyclic optimal codes |
Tác giả: |
G. Falkner, B. Kowol, W. Heise, E. Zehendner |
Nhà XB: |
Atti Sem. Mat. Fis. Univ. Modena |
Năm: |
1979 |
|
[24] H. Q. Dinh (2005), Negacyclic codes of length 2 s over Galois rings, IEEE Trans. Inform. Theory 51 , 4252-4262 |
Sách, tạp chí |
Tiêu đề: |
Negacyclic codes of length 2 s over Galois rings |
Tác giả: |
H. Q. Dinh |
Nhà XB: |
IEEE Trans. Inform. Theory |
Năm: |
2005 |
|
[26] H. Q. Dinh (2008), On the linear ordering of some classes of ne- gacyclic and cyclic codes and their distance distributions, Finite Fields and Appl. 14, 22-40 |
Sách, tạp chí |
Tiêu đề: |
On the linear ordering of some classes of negacyclic and cyclic codes and their distance distributions |
Tác giả: |
H. Q. Dinh |
Nhà XB: |
Finite Fields and Appl. |
Năm: |
2008 |
|
[28] H. Q. Dinh (2009), On linear codes over finite rings and modules, East West J. of Mathematics, Vol.11, No 1, 1 - 149 |
Sách, tạp chí |
Tiêu đề: |
On linear codes over finite rings and modules |
Tác giả: |
H. Q. Dinh |
Nhà XB: |
East West J. of Mathematics |
Năm: |
2009 |
|
[29] H. Q. Dinh (2010), Constacyclic codes of length p s over F p m + u F p m , J. Algebra 324, 940-950 |
Sách, tạp chí |
Tiêu đề: |
Constacyclic codes of length p s over F p m + u F p m |
Tác giả: |
H. Q. Dinh |
Nhà XB: |
J. Algebra |
Năm: |
2010 |
|
[30] H. Q. Dinh (2010), On some classes of repeated-root constacyclic codes of length a power of 2 over Galois rings, Trends in Mathe- matics, 131-147 |
Sách, tạp chí |
Tiêu đề: |
On some classes of repeated-root constacyclic codes of length a power of 2 over Galois rings |
Tác giả: |
H. Q. Dinh |
Nhà XB: |
Trends in Mathematics |
Năm: |
2010 |
|
[31] Hai Q. Dinh and Hien D. T. Nguyen (2012), "On Some Classes Of Constacyclic Codes Over Polynomial Residue Rings", Advances in Mathematics of Communications, Vol. 6, No.2, 175-191 |
Sách, tạp chí |
Tiêu đề: |
On Some Classes Of Constacyclic Codes Over Polynomial Residue Rings |
Tác giả: |
Hai Q. Dinh, Hien D. T. Nguyen |
Nhà XB: |
Advances in Mathematics of Communications |
Năm: |
2012 |
|
[33] Hai Q. Dinh, Hien D. T. Nguyen, Songsak Sriboonchitta, Thang M. Vo (2017), "Repeated-root Constacyclic Codes of Prime Power Lengths over Finite Chain Rings", Finite Fields and Their Appli- cations, 43, 22–41 |
Sách, tạp chí |
Tiêu đề: |
Repeated-root Constacyclic Codes of Prime PowerLengths over Finite Chain Rings |
Tác giả: |
Hai Q. Dinh, Hien D. T. Nguyen, Songsak Sriboonchitta, Thang M. Vo |
Năm: |
2017 |
|
[34] W. C. Huffman and V. Pless (2003), "Fundamentals of Error - correcting codes", Cambridge University Press, Cambridge |
Sách, tạp chí |
Tiêu đề: |
Fundamentals of Error -correcting codes |
Tác giả: |
W. C. Huffman and V. Pless |
Năm: |
2003 |
|
[39] J. H. van Lint (1991), Repeated-root cyclic codes, IEEE Trans.Inform. Theory 37, 343-345 |
Sách, tạp chí |
Tiêu đề: |
Repeated-root cyclic codes |
Tác giả: |
J. H. van Lint |
Nhà XB: |
IEEE Transactions on Information Theory |
Năm: |
1991 |
|
[40] J. MacWilliams and N. J. A. Sloane (1998), The Theory of Error - Correcting Codes, 10 th impression, North Holand, Amsterdam |
Sách, tạp chí |
Tiêu đề: |
The Theory of Error - Correcting Codes |
Tác giả: |
J. MacWilliams, N. J. A. Sloane |
Nhà XB: |
North Holand |
Năm: |
1998 |
|
[47] V. Pless and W. C. Huffman (1998), "Handbook of coding theory", Elsevier, Amsterdam |
Sách, tạp chí |
Tiêu đề: |
Handbook of coding theory |
Tác giả: |
V. Pless and W. C. Huffman |
Năm: |
1998 |
|